Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 206162, 12 pages
http://dx.doi.org/10.1155/2015/206162
Research Article

Global Asymptotic Stabilization Control for a Class of Nonlinear Systems with Dynamic Uncertainties

1School of Science, Shandong Jianzhu University, Jinan 250101, China
2School of Automation, Southeast University, Nanjing 210096, China

Received 11 May 2015; Accepted 16 August 2015

Academic Editor: Uchechukwu E. Vincent

Copyright © 2015 Jiangbo Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.